# SDR 2000UALA00518

- Difficulty date: August 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 59,691 hours, 34,250 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR 1L WILL NOT TURN OFF.  *S/D*  REPLACED POWER PACK AND BATTERY, OPS CHECK GOOD.
